Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
135 Doctors are Online

Cough, using AZEE, corex, montier, dunose , missed periods. Will it affect fetus at later stage?

I was suffering from bad cough and visited doctor.. And I was using AZEE, corex,for 2 to 3 days and later montier , dunose.. Also finally rotahaler with budecort for 2 days.. Now I did not get my periods and I think I am pregnant.and I stopped all these .will all this affect my featus at later stage. Please tell me.. I am scared...
Asked On : Tue, 8 Oct 2013
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Hello.
Thanks for writing to us.
The medicines for cough and cold that you have taken for only 2-3 days are not likely to affect the fetus at a later date in case you are pregnant. The steroid inhaler that you are using can affect the fetal growth.
I hope this information has been both informative and helpful for you.
Regards,
Dr. Rakhi Tayal ,
drrakhitayal@gmail.com
Answered: Thu, 10 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor